CSpace
有限秩Abel P-群的P-自同构的注记
刘合国1; 马玉杰2
2009
Source Publication数学学报
ISSN0583-1431
Volume000Issue:005Pages:833
Abstract对Abelp-群A的p-自同构φ,得到了rank A,|φ|与rankCA(φ)之间的不等式,并把所得不等式推广到无挠Abel群及初等Abelp-群的自同态的情形.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47791
Collection中国科学院数学与系统科学研究院
Affiliation1.湖北大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
刘合国,马玉杰. 有限秩Abel P-群的P-自同构的注记[J]. 数学学报,2009,000(005):833.
APA 刘合国,&马玉杰.(2009).有限秩Abel P-群的P-自同构的注记.数学学报,000(005),833.
MLA 刘合国,et al."有限秩Abel P-群的P-自同构的注记".数学学报 000.005(2009):833.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘合国]'s Articles
[马玉杰]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘合国]'s Articles
[马玉杰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘合国]'s Articles
[马玉杰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.